MathSciNet Relay Station
MathSciNet bibliographic data
MR2681578 30C55 (30C45)
Nunokawa, Mamoru; Owa, Shigeyoshi; Polatog̃lu, Yaşar; Çag̃lar, Mert; Yavuz Duman, Emel Some sufficient conditions for starlikeness and convexity. Turkish J. Math. 34 (2010), no. 3, 333–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement